Aa
A
A
Close
Avatar_universal
Side Effects of Rythmol
I recently started taking Rythmol and have been experiencing headaches,lightheadedness and have been feeling spacy.  I also feel extremely tired and do not want to do anything.  How long does it usually take for your body to adjust to the medicine?  Do these side effects go away after awhile?  I would appreciate any help I can get.
Cancel
1 Answers
Page 1 of 1
Avatar_universal
I took Rythmol for AFIB.  I didn't have much for side effects, but if your heart has slowed down you could be feeling tired because of that.  Rythmol did cause my heart to slow.  If you've been on it for a number of weeks, it might be worth talking to your doctor.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Side Effects of Rythmol
Submit Answer
A
A
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
11548417_tn?1440481484
Blank
Ger57
Netherlands
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_m_tn
Blank
Occupant
IL
Avatar_f_tn
Blank
achillea
CA
Avatar_m_tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800_tn?1449169377
Blank
VICourageous commented on VICourageous's status
12 hrs ago
4522800_tn?1449169377
Blank
VICourageous New Mindset when the Sun is... Comment
14 hrs ago
Avatar_m_tn
Blank
Paxiled commented on GMO CORN
22 hrs ago
Heart Disease Community Resources
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
11548417_tn?1440481484
Blank
Ger57
Netherlands
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_m_tn
Blank
Occupant
IL
Avatar_f_tn
Blank
achillea
CA
Avatar_m_tn
Blank
tacolino
Ireland